Alert archive / Puerto Rico / Rip Current Statements in 2016

Rip Current Statement 47, NWS JSJ

November 1, 2016

NWS JSJ issued this rip current statement at Nov 1, 2016, 8:02 PM CDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2016, 8:02 PM CDT (01:02 UTC)
Expired
Nov 3, 2016, 5:00 PM CDT
In force
45 hr
Issued by
NWS JSJ

The text

As transmitted.

347 
WHCA42 TJSJ 020102
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
902 PM AST TUE NOV 1 2016

PRZ001-005-008-010-020915-
/O.NEW.TJSJ.RP.S.0047.161102T0102Z-161103T1200Z/
SAN JUAN AND VICINITY-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-
902 PM AST TUE NOV 1 2016

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH RIP
CURRENT RISK...WHICH IS IN EFFECT THROUGH THURSDAY MORNING. 

* LOCATION...ALONG THE NORTH AND WEST COAST OF PUERTO RICO FROM
  RINCON TO SAN JUAN.

* TIMING...THROUGH THURSDAY MORNING. 

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST
  SWIMMERS OUT TO SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. 

&&

$$
6 follow-up statements
329 
WHCA42 TJSJ 020856 AAA
CFWSJU

COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
456 AM AST WED NOV 2 2016

INCREASING WINDS OVER THE LOCAL ATLANTIC WATERS WILL GENERATE
HIGHER SEAS AND A HIGH RISK OF RIP CURRENTS ALONG THE NORTHERN
COAST OF PUERTO RICO.

PRZ002-021800-
/O.EXA.TJSJ.RP.S.0047.000000T0000Z-161103T1200Z/
NORTHEAST-
456 AM AST WED NOV 2 2016

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH RIP
CURRENT RISK...WHICH IS IN EFFECT THROUGH THURSDAY MORNING. 

* LOCATION...ALONG THE NORTHEAST COAST OF PUERTO RICO AROUND PINONES.

* TIMING...THROUGH THURSDAY MORNING.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMERS OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

PRZ001-005-008-010-021800-
/O.CON.TJSJ.RP.S.0047.000000T0000Z-161103T1200Z/
SAN JUAN AND VICINITY-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-
456 AM AST WED NOV 2 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY
MORNING...

* LOCATION...ALONG THE NORTH AND WEST COAST OF PUERTO RICO FROM 
  RINCON TO SAN JUAN. 

* TIMING...THROUGH THURSDAY MORNING.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMERS OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
718 
WHCA42 TJSJ 021827
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
227 PM AST WED NOV 2 2016

PRZ001-002-005-008-010-030200-
/O.CON.TJSJ.RP.S.0047.000000T0000Z-161103T1200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-
227 PM AST WED NOV 2 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY MORNING...

* LOCATION...ALONG MOST OF THE NORTH COAST OF PUERTO RICO.

* TIMING...THROUGH THURSDAY MORNING.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMERS OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
273 
WHCA42 TJSJ 030059
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
859 PM AST WED NOV 2 2016

PRZ001-002-005-008-010-031200-
/O.CON.TJSJ.RP.S.0047.000000T0000Z-161103T1200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-
859 PM AST WED NOV 2 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* LOCATION...ALONG MOST OF THE NORTH COAST OF PUERTO RICO.

* TIMING...THROUGH THURSDAY MORNING.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMERS OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
239 
WHCA42 TJSJ 030907
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
507 AM AST THU NOV 3 2016

MODERATE TO FRESH WINDS OVER THE ATLANTIC WATERS HAVE CREATED SEAS
THAT WILL GENERATE A HIGH RISK OF RIP CURRENTS.

PRZ001-002-005-008-010-032200-
/O.EXT.TJSJ.RP.S.0047.000000T0000Z-161103T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-
507 AM AST THU NOV 3 2016

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THIS AFTERNOON...

* LOCATION...ALONG MOST OF THE NORTH COAST OF PUERTO RICO.

* TIMING...THROUGH THURSDAY AFTERNOON.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMERS OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
232 
WHCA42 TJSJ 031410
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1010 AM AST THU NOV 3 2016

MODERATE TO FRESH WINDS OVER THE ATLANTIC WATERS HAVE CREATED
SEAS THAT WILL GENERATE A HIGH RISK OF RIP CURRENTS.

PRZ010-031515-
/O.CAN.TJSJ.RP.S.0047.000000T0000Z-161103T2200Z/
MAYAGUEZ AND VICINITY-
1010 AM AST THU NOV 3 2016

...HIGH RIP CURRENT RISK IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE HIGH
RIP CURRENT RISK. HOWEVER, RIP CURRENTS OFTEN OCCUR NEAR GROINS, 
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

&&

$$

PRZ001-002-005-008-032200-
/O.CON.TJSJ.RP.S.0047.000000T0000Z-161103T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
1010 AM AST THU NOV 3 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* LOCATION...ALONG MOST OF THE NORTH COAST OF PUERTO RICO.

* TIMING...THROUGH THURSDAY AFTERNOON.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMERS OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
249 
WHCA42 TJSJ 031851
CFWSJU

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
251 PM AST THU NOV 3 2016

MODERATE TO FRESH WINDS OVER THE ATLANTIC WATERS HAVE CREATED
SEAS THAT WILL GENERATE A HIGH RISK OF RIP CURRENTS.

PRZ001-002-005-008-032200-
/O.CON.TJSJ.RP.S.0047.000000T0000Z-161103T2200Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
251 PM AST THU NOV 3 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS
EVENING...

* LOCATION...ALONG MOST OF THE NORTH COAST OF PUERTO RICO.

* TIMING...THROUGH 6 PM AST TODAY.

* IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST 
  SWIMMERS OUT TO SEA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this rip current statement went out at Nov 1, 1:38 PM CDT, 6 hours 24 minutes earlier.

Area forecast discussion, Nov 1, 1:38 PM CDT, 6 hours 24 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
238 PM AST Tue Nov 1 2016

.SYNOPSIS...Upper level trough will continue to amplify over the
Western Atlantic as it approaches from the west. Surface low
pressure associated with an old frontal boundary located over the
region today will move northeast over the Central Atlantic during
the next few days. Unstable weather will likely prevail across the
area over the next 24 hours. Conditions will gradually improve
on Thursday after the upper level trough crosses the forecast
area...inducing a drier and subsidence air aloft.

&&

.DISCUSSION...Very moist and unstable conditions will continue
across the forecast area under the influence of the upper level
trough and the surface low. This pattern will support organized
convection across Puerto Rico and the U.S. Virgin Islands. The
risk of flooding remains high over the next 24 hours...mainly
because the soils are saturated across most of Puerto Rico and
northern USVI. Therefore...a Flash Flood Watch continues in effect
for Puerto Rico and the U.S. Virgin Islands until Wednesday
afternoon.

Operational models suggest that the overall moisture will gradually
diminish across the local region on Thursday. The remnants of the
old frontal boundary will move over the Caribbean Waters south of
Puerto Rico. Somewhat drier air mass is forecast across the region
between Thursday and Friday. Then...surface high pressure will
develop northeast of the region inducing a moist south-southeasterly
flow across the local region. At this time...looks like a wet pattern
will establish once again during the weekend.

&&

.AVIATION...Moist and unstable conditions continues across
the local flying area. Therefore, the risk for SHRA/TSRA continues
over the local flying area. Most of the TSRA are over the
surrounding waters of PR and the USVI and en route from the Leeward
islands. As a result, -SHRA will continue from time to time across
the TAF sites. MVFR or IFR possible btwn 01/18z-20z at TIST/TISX.
Low level winds will continue variable below 10 kt becoming NE
and increasing at 10 to 15 knots after 02/12z.

&&

.MARINE...Seas will continue to build across the local Atlantic
Waters during the next 24 hours. Buoy 41043 north of Puerto Rico
showed sustained winds above 20 kts and seas of 7 feet. This wave
enery will reach the local Atlantic Waters tonight into Wednesday.
A short-period swell of 5-7 feet and winds of 15-20 kts across
the waters north of PR and USVI.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  85  77  86 /  60  60  30  40
STT  76  86  77  87 /  60  60  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flash Flood Watch through Wednesday afternoon for Central
     Interior-Culebra-Eastern Interior-Mayaguez and Vicinity-
     North Central-Northeast-Northwest-Ponce and Vicinity-San
     Juan and Vicinity-Southeast-Southwest-Vieques-Western
     Interior.

VI...Flash Flood Watch through Wednesday afternoon for St Croix-
     St.Thomas...St. John.. and Adjacent Islands.

AM...Flash Flood Watch through Wednesday afternoon for Coastal Waters
     OF Southwestern Puerto Rico out 10 NM-Coastal Waters of
     Northern USVI and Culebra out 10 NM-Coastal Waters of
     Southern Puerto Rico out 10 NM-Coastal Waters of Southern
     USVI Vieques and Eastern Puerto Rico out 10 NM.

     Small Craft Advisory from 8 PM this evening to 8 PM AST
     Wednesday for Atlantic Waters of Puerto Rico and USVI from
     10 NM to 19.5N-Coastal Waters of Northern Puerto Rico out
     10 NM.

&&

27/11
Hazardous weather outlook, Nov 1, 4:01 AM CDT, 16 hours 1 minute before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
433 AM AST MARTES 1 DE NOVIEMBRE DE 2016

AMZ710>745-PRZ001>013-020845-
SAN JUAN Y VECINDAD-NORESTE-SURESTE-ESTE INTERIOR-
NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-NOROESTE-
OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES-
AGUAS COSTERAS Y MAR AFUERA DEL ATLANTICO Y DEL CARIBE-
433 AM AST MARTES 1 DE NOVIEMBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA
PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD MODERADA DE TRONADAS CON
LLUVIAS FUERTES Y VIENTOS EN RAFAGA BREVES ESTA TARDE A TRAVES DE LA
MAYOR PARTE DE LA ISLA INCLUYENDO EL AREA METROPOLITANA DE SAN JUAN.
TAMBIEN EXISTE UNA PROBABILIDAD MODERADA DE TRONADAS AISLADAS A
TRAVES DE VIEQUES Y CULEBRA.

.INUNDACIONES...LLUVIAS FUERTES RESULTARAN EN INUNDACIONES URBANAS Y
DE RIACHUELOS, AL IGUAL QUE INUNDACIONES DE RIOS CONTINUAS DEBIDO A
ESCORRENTIAS EXCESIVAS COMO EN DIAS RECIENTES. DESLIZAMIENTOS DE
TIERRA Y DESPRENDIMIENTO DE ROCAS SON POSIBLES EN AREAS DE TERRENO
EMPINADO. EL ENFOQUE PRINCIPAL DEBERA ESTAR A LO LARGO DE LOS RIOS
EN EL OESTE...CENTRAL INTERIOR Y LA MITAD NORTE DE PUERTO RICO DONDE
LOS RIOS Y RIACHUELOS CONTINUAN EN NIVELES ALTOS.

.OLEAJE...OLEAJE PICADO HASTA 6 PIES SE ESPERA A TRAVES DE LAS AGUAS
DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA LA COSTA NORTE DE PUERTO RICO Y CULEBRA.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

EL TRANSPORTE DE HUMEDAD Y LA INSTABILIDAD CONTINUARA A TRAVES DE LA
REGION HASTA EL MIERCOLES. POR LO TANTO LA PROBABILIDAD DE
DESARROLLO DE TRONADAS Y LLUVIAS FUERTES PERMANECE ALTA EN ALGUNAS
AREAS LOCALIZADAS. INUNDACIONES URBANAS Y DE RIACHUELOS ASI COMO
INUNDACIONES DE RIOS Y DESLIZAMIENTOS PERMANECEN POSIBLES HASTA POR
LO MENOS EL MIERCOLES. EL ENFOQUE DEBERA ESTAR A LO LARGO DE LOS
RIOS EN EL OESTE Y MITAD NORTE DE PUERTO RICO.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE
INVITA A LOS OBSERVADORES A REPORTAR INUNDACIONES Y CORRIENTES
SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

AMZ715-725-VIZ001-002-020845-
SAN TOMAS SAN JOHN E ISLAS ADYACENTES-SANTA CRUZ-
AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES
DEL CARIBE-
433 AM AST MARTES 1 DE NOVIEMBRE DE 2016

ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA
LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES.

.DIA UNO...HOY Y ESTA NOCHE

.TRONADAS...EXISTE UNA PROBABILIDAD DE TRONADAS CON FUERTES LLUVIAS Y
VIENTOS EN RAFAGA BREVES ESTA TARDE A TRAVES DE PORCIONES DE LAS
ISLAS LOCALES.

.INUNDACIONES...LLUVIAS FUERTES PODRAN RESULTAR EN ACUMULACION DE
AGUA EN CARRETERAS Y AREAS DE POCO DRENAJE.

.OLEAJE...OLEAJE PICADO HASTA 6 PIES SE ESPERA A TRAVES DE LAS
AGUAS DEL ATLANTICO.

.CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES
SUBMARINAS PARA ALGUNAS PLAYAS DE LA COSTA NORTE DE SAN THOMAS Y
SANTA CRUZ.

.DIAS DOS HASTA SIETE...MIERCOLES A LUNES

CONDICIONES DE TIEMPO LLUVIOSAS PODRAN ESPERARSE HASTA POR LO MENOS
EL MIERCOLES A MEDIDA QUE UNA VAGUADA Y HUMEDAD PROFUNDA PERMANEZCAN
A TRAVES DEL AREA DE PRONOSTICO. INUNDACIONES MENORES EN AREAS
URBANAS, RIACHUELOS Y CUNETAS SERAN POSIBLES HASTA EL MIERCOLES.

.COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES...

NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO SE
INVITA A LOS OBSERVADORES A REPORTAR CORRIENTES SUBMARINAS AL
SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 7:02 PM CDTAreal Flood AdvisoryJSJ13 hr
Nov 1, 7:23 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Rip Current Statements in Puerto Rico, 2016Every rip current statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.